Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Should i be concerned about red swollen sore area where i got suboxone shot?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1500 Questions
I shot suboxone and now the injected place is red around it,really sore and swollen? What should I do? I am on ciprofloxacin already for other reason will that help it?
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer: Possible injection to artery.... Detailed Answer: Hi, It might be related to: - if injection was on intramuscular, the swollen and red site of injection might be because of you injected a blood vessel (artery). - possible allergic reaction I suggest to apply cold compresses to the affected area if you do not have any other symptom. If within a couple of days it will be still swollen, you should consult your physician for further evaluation. Ciprofloxacin is an antibiotic and can help resolve infection problems. The symptoms you are having are not related to infection. Hope it was of help! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor